MAUDE Adverse Event Report: OSARTIS GMBH SIMPLEX; SIMPLEX HV

OSARTIS GMBH SIMPLEX; SIMPLEX HV
Model Number 6194-1-001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 09/20/2024
Type of Reportable Event Serious Injury
Event or Problem Description
(b)(6) 2015: right medial mck uni knee exchange (b)(6) 2024: i&d on a right knee that had an mck uni on both the medial and lateral sides.(b)(6) 2024: revision of tibial insert, due to suspected infection.This report is due to the infection revised on (b)(6) 2024.

Brand Name
SIMPLEX
Common Device Name
SIMPLEX HV
Manufacturer (Section D)
OSARTIS GMBH
auf der beune 101
muenster, hesse 64839
GM  64839
Manufacturer (Section G)
OSARTIS GMBH
auf der beune 101
muenster, hesse 64839
GM   64839
Manufacturer Contact
volker stirnal
auf der beune 101
muenster, hesse 64839
GM   64839
MDR Report Key20449176
Report Number9615014-2024-00012
Device Sequence Number15254832
Product Code LOD
UDI-Device Identifier04260056885747
UDI-Public04260056885747
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K123225
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Remedial Action Notification
Type of Report Initial
Report Date (Section B) 10/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2025
Device Model Number6194-1-001
Device Catalogue Number6194-1-010
Device Lot Number333AB922IE
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2024
Initial Report FDA Received Date10/15/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MCK FEMORAL-LM-RL-SZ 3REF 180503LOT CPB4-1; MCK FEMORAL-RM-LL-SZ 3REF 180513LOT 26240615-01; MCK PATELLOFEMORAL-R-SZ 3REF 180413LOT A6LM-1; MCK TIB BASEPLATE-LM/RLREF 180603LOT 26031023-01; MCK TIB BASEPLATE-RM/LLREF 180614LOT 26480815-01; MCK TIB ONLAY INSERTREF 180704-1LOT 12120515-2; PALACOS R +GREF 00-1113-140-01LOT 82054447; TRITANIUM PATELLA-ASYMREF 5552-L-299LOT WJX31; X3 UNI ONLAY TIB INSERTREF 180733-1-ELOT 9R4KK0
Outcome Attributed to Adverse Event Other;
Patient Age69 YR
Patient SexFemale